Prof. Ruth Lawrence - Publications

A formula for topology/deformations and its significance
Lawrence, R; Sullivan, D;
FUNDAMENTA MATHEMATICAE Volume: 225 Published: 2014 (Link)
ARTIN COVERS OF THE BRAID GROUPS
Amram, M; Lawrence, R; Vishne, U;
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS Volume: 21 Issue: 7 Article Number: 1250061 Published: JUN 2012 (Link)
On Habiro's cyclotomic expansions of the Ohtsuki invariant
Lawrence, R; Ron, O;
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS Volume: 15 Issue: 6 Published: AUG 2006 (Link)
The PSU(3) invariant of the Poincare homology sphere
Lawrence, R;
TOPOLOGY AND ITS APPLICATIONS Volume: 127 Issue: 1-2 Article Number: PII S0166-8641(02)00057-3 Published: JAN 1 2003 (Link)
A rational surgery formula for the LMO invariant
Bar-Natan, D; Lawrence, R;
ISRAEL JOURNAL OF MATHEMATICS Volume: 140 Published: 2004 (Link)
An explicit symmetric DGLA model of a bi-gon
Nir Gadish, Itay Griniasty, Ruth Lawrence
Published: 23 May 2017 (Link)
Counting Arcs in the Projective Plane via Glynn's Algorithm
Nathan Kaplan, Susie Kimport, Rachel Lawrence, Luke Peilen, Max Weinreich
Published: 15 Dec 2016 (Link)
A Survey of Online Experiment Design with the Stochastic Multi-Armed Bandit
Giuseppe Burtini, Jason Loeppky, Ramon Lawrence
Published: 2 Oct 2015 (Link)

Mailing List Subscription

Subscribe to our mailing list to receive updates of our events, workshops, talks etc. Enter your email address below:

Click here to unsubscribe

Quantum Center Events Calendar
Click here to enlarge
News And Updates
Close